Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

192 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What does pain in the left side of the head indicate?

Answered by
Dr.
Dr. Zotaj Antoneta

General & Family Physician

Practicing since :2004

Answered : 984 Questions

default
Posted on Mon, 16 Apr 2018 in Headache and Migraines
Question: i am a healthy 52 year old man but have been experiencing a minor headache/pressure on the left side of my head the last week or so.
i have had a minor cold and am a little congested and it is not to bothersome but it is something I've never experienced before and it made me a little nervous.
doctor
Answered by Dr. Zotaj Antoneta 1 hour later
Brief Answer:
Sinus or muscular pain is possible, advises given

Detailed Answer:
Hello,

Thank you for asking at healthcaremagic.

I carefully read your question and understand your concern.

Headache is a common symptom for most people but some have it more rare and makes them worried.

In your case the way you prescribe the headache you are experiencing seems to not be due to serious conditions.

The two most likely diagnosis we consider in your case are:
1. sinus pain, if the pressure is at the eyebrow or it is face pain. Generally this happens when we are congested due to a common cold and if no fever or purulent secretions from nose this will gradually subside in a few days. Nasal saline solution lavage and Paracetamol might be advised to help with the pain and secretions. If secretions convert to thick green color or if fever develops than antibiotics might be needed as well.
2. muscular tension headache, by the name it has it means is due to muscles having spasms and is not dangerous but gradually subside also. Paracetamol might be helpful with the pain. If other symptoms develop like vomiting or neurlogic symptoms like vision changes or weakness in legs or arms or any new symptoms you will need to see a doctor to have a thorough examination.

I hope this is helpful and answers to your question but please feel free to contact us if more clarification is needed on this.

Kind regards,

Antoneta Zotaj, MD
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Muscular pain

doctor1 MD

I have terrible muscle pain . I have been taken off my statin which I had taken for ten years I started topomax 100 mg about 2 weeks ago for bipolar, I am also on lamictal 150 mg, gabapentin 300 mg and 100 mg trazadone . Could any of these meds be...

doctor1 MD

I've had a pain in my mid back, more towards the left. It feels like a muscle and sometimes is a burning pain that radiates to my stomach. What could this be?

doctor1 MD

Hi. A few days ago I started having pretty severe chest heaviness/pressure, neck pain , and bilateral shoulder pain . I am 27 years old. I have not done any strenuous activity. Today I started having a sore throat . Is there anything to help with...